About Bioline  All Journals  Testimonials  Membership  News  Donations

Journal of Applied Sciences and Environmental Management
World Bank assisted National Agricultural Research Project (NARP) - University of Port Harcourt
ISSN: 1119-8362
Vol. 9, No. 3, 2005, pp. 121-124
Bioline Code: ja05071
Full paper language: English
Document type: Research Article
Document available free of charge

Journal of Applied Sciences and Environmental Management, Vol. 9, No. 3, 2005, pp. 121-124

 en Superiority of Legendre Polynomials to Chebyshev Polynomial in Solving Ordinary Differential Equation


In this paper, we proved the superiority of Legendre polynomial to Chebyshev polynomial in solving first order ordinary differential equation with rational coefficient. We generated shifted polynomial of Chebyshev, Legendre and Canonical polynomials which deal with solving differential equation by first choosing Chebyshev polynomial T*n(X), defined with the help of hypergeometric series T*n(x) =F ( -n, n, 1/2 ;X) and later choosing Legendre polynomial P*n (x) define by the series P*n (x) = F ( -n, n+1, 1;X); with the help of an auxiliary set of Canonical polynomials Qk in order to find the superiority between the two polynomials. Numerical examples are given which show the superiority of Legendre polynomials to Chebyshev polynomials. @JASEM

© Copyright 2005 - Journal of Applied Sciences & Environmental Management

Home Faq Resources Email Bioline
© Bioline International, 1989 - 2020, Site last up-dated on 28-Nov-2020.
Site created and maintained by the Reference Center on Environmental Information, CRIA, Brazil
System hosted by the Internet Data Center of Rede Nacional de Ensino e Pesquisa, RNP, Brazil